# SDR DLM88091959

- Difficulty date: December 10, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 48,471 hours, 35,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Damaged
- Location: Bs 632-679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE LT SIDE STA 632.5/660.5/679.  REPAIRED IAW ERA 478513-14.
